MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 5829502
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 05/2022).
 
Event or Problem Description
It was reported that post port device implant, the patient allegedly experienced discomfort when flushing the device.It was further reported that bleeping of skin was noted when flushing.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the thirty fourth complaint reported for this product/lot number combination.The device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: the device was not returned for evaluation.Therefore, the reported discomfort and blepping issues cannot be confirmed.Based upon the available information a definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 05/2022), h11: h6 (result and conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11714647
Report Number3006260740-2021-01496
Device Sequence Number17102016
Product Code LJT
UDI-Device Identifier00801741027406
UDI-Public(01)00801741027406
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5829502
Device Catalogue Number5829502
Device Lot NumberREEV2356
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight78